# SDR CA070907001

- Difficulty date: September 6, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire Harness
- Part number: 471515
- Condition: Damaged
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AFTER TAKEOFF, GEAR WOULD NOT RETRACT RESULTING IN AN AIR TURNBACK. DURING GROUND INSPECTION FOUND NOSE GEAR HARNESS TO BE INTERMITTENT DURING TESTING. DETAILED INSPECTION OF HARNESS FOUND IN SHARP BEND OF CONDUIT BOTH WOW SENSOR HARNESS AND NOSE WHEEL CENTERING HARNESS CRACKED AND SHIELDING EXPOSED. NLG WOW 2/CENTERING HARNESS HARNESS REPLACED. (TC NR 20070907001)
